I restarted my birth control July 17th after a few months, that same night I started my period or I had that discharge you have when you first start. That night my boyfriend and I had unprotected sex and he came inside me. I took plan b within 30-45 min of that time. Through the week I had little to no bleeding until a week and half after I am now experiencing brown discharge with little clots not big ones and extremely nauseous with no fever, bloating, and dizziness. I don't know what is going on with my body! Help!
No responses have yet been posted. Add your response to this question.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2013 • 2 answers
Posted 23 Jan 2015 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 17 Feb 2016 • 2 answers
Posted 21 Sep 2016 • 1 answer